# SDR SWAA2022101939546

- Difficulty date: September 27, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 26,784 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FWD OF CARGO DOOR HAS MULTIPLE AREAS OF CORROSION AT NUT PLATE HOLES BS767 TO BS794 RBL22 WL156 / [01] EVALUATED CORROSION ON SHIELD BS 767 TO 794 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.;[03] REMOVED SHIELD ACB BS767 TO BS794 RBL22 WL156 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW SHIELD ACB BS767 TO BS794 RBL21 WL156 PER SRM 51-40-05-0G-0 AND DWG 146A0081 AND OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4;[06] INSTALLED NEW SHIELD ACB BS767 TO BS794 RBL21 WL156 PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
